MAUDE Adverse Event Report: INRAD, INC. PRECISECORE; PRECISECORE NO THROW BIOPSY DEVICE

INRAD, INC. PRECISECORE; PRECISECORE NO THROW BIOPSY DEVICE
Model Number 681014
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Two very small metallic fragments in the area of the needle tract on the post-biopsy mammograms.
 
Event or Problem Description

Brand Name
PRECISECORE
Common Device Name
PRECISECORE NO THROW BIOPSY DEVICE
Manufacturer (Section D)
INRAD, INC.
4375 donker court se
kentwood MI 49512
Manufacturer (Section G)
INRAD, INC.
4375 donker court se
kentwood MI 49512
Manufacturer Contact
megan morrissey
4375 donker court se
kentwood, MI 49512
6163017800
MDR Report Key12923391
Report Number1835568-2021-00001
Device Sequence Number17340274
Product Code KNW
UDI-Device Identifier00817295020817
UDI-Public00817295020817
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K093399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number681014
Device Catalogue Number681014
Device Lot Number62101001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale